Vol. 37(51), pp. (1985)
Integrability of tensor structures of electromagnetic type
J.M. Hernando, E. Reyes and P.M. GadeaDepartamento de Geometria, Faculdad de Ciencias, Valladolid, Spain and Instituto Jorge Juan, Madraid, Spain
Abstract: We study characterizations of the integrability of $G$-structures defined by tensor fields of elektromagnetic type.
Classification (MSC2000): 53C15; 53C10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts